Addiction To Tramadol
Tramadol is a drug administered in the treatment of moderate pain and is classified as an opioid painkiller. Although it is considered as less addictive compared to others in the same category, using the tramadol can lead to dependency.
People who use or misuse Tramadol are at most risk of becoming addicted. In certain instances, those who follow doctor's directions can also get addicted.
Give us a call today and let us work with you to find a treatment plan that suits your specific Tramadol addiction needs.
Most people become tolerant to the drug after an extended or frequent duration. The thrills gotten from tramadol would need sizable portions of tramadol to be felt by such persons. In addition to the acquired tolerance, Tramadol abusers will also experience withdrawal symptoms if they do not take the drug. Flu Like symptoms, dejection and moodiness can be caused when withdrawing from tramadol.
Evidence of Tramadol addiction are insusceptibility to tramadol use as well as disengagement from tramadol use. Hysterical use of tramadol, emotional issues arising from tramadol abuse and recurring desire for tramadol are also evidence of Tramadol dependency.
Knowledge Of Tramadol
Tramadol is a moderate pain relief drug classified as an opioid painkiller. The continuous ache from ailments like fibromyalgia as well as agony felt after surgery are ameliorated using Tramadol.
Consumed through the mouth, Tramadol is in tablet about 50mg per tablet. On the streets, common names for tramadol include trammies, ultras and chill pills. Due to its narcotic nature, Tramadol can easily be abused while posing serious risk to users who take large doses.
Tramadol comes with brand names that include
- Ultram ER
Tramadol operates by attaching to the brain's opioid receptors that alleviate pain. Despite its effectiveness when it comes to pain relief, Tramadol is not the most potent pain relief drug in the market. However, it is still addictive especially when taken for long durations.
Ready to Get Help?
CALL US NOW ON 0800 772 3971
Effects Of Tramadol Abuse
As tramadol is less addictive compared to other opioid pain relievers, it is frequently used. Tramadol is classified as a IV substance while many other painkillers are under schedule II as defined by the Controlled Substances Act.
Due to the ecstatic and simmering feeling, a lot of individuals misuse Tramadol. A calm and blissful feeling is common among people misuse tramadol. A larger portion of tramadol is consumed by people who experience agonizing aches as well.
When users use tramadol often, they could possibly become addicted to it and then to meet their addiction, they could progress to illegal drugs or harder pain relievers.
Being a depressant of the central nervous system (CNS), tramadol decreases heart and lung function. Death or grave consequences awaits persons who consume tramadol in large quantities. Below are the signs of tramadol misuse
- Becoming unconscious
- Vegetative state
- Getting seizures
- Depressed breathing
- Dangerously low blood pressure
- Reduced heart rate
- Profuse perspiration
- Muscular weakness
- Pinpoint pupils
Common Combinations Of Tramadol And Other Drugs
Polydrug use or combining Tramadol with other drugs is common. These combinations are usually done to produce an increased high or in self medication. These drugs are commonly combined with Tramadol
- Related pain relievers
- Sleeping pills, Benzodiazepines and sedatives
- Medication used in treating colds
When tramadol is consumed with other drugs, the risk of becoming addicted to it is increased. Being a depressant of the CNS (central nervous system) it is lethal to combine tramadol with other related depressants such as opioids, alcohol and sedative hypnotics. The danger mainly lies in the fact that they lead to depressed respiration. Overdose or seizure risks are also heightened when used together.
Statistics On Tramadol Usage
Symptoms that occur due to tramadol withdrawal can be great and serious in some people. The most secure way of getting over tramadol is via a detox under the guidance of a health professional.